MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFC OVAL PAT DRILL W/HUD END; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910  PFC OVAL PAT DRILL W/HUD END; KNEE INSTRUMENT/TRIAL
Catalog Number 868801
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patella drill is dull and needs to be replaced.
 
Additional Manufacturer Narrative
Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC OVAL PAT DRILL W/HUD END
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7048940
Report Number1818910-2017-29551
Device Sequence Number13732951
Product Code HWE
UDI-Device Identifier10603295218067
UDI-Public10603295218067
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number868801
Device Lot NumberB0807
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR